# SDR FDEA202201030769

- Difficulty date: January 3, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 6044115
- Part serial: 0636
- Condition: Failed
- Location: N/A
- Part time: 26,672 hours, 7,719 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: H

## Discrepancy

ON PREFLIGHT LEVEL 1 EMER LTS BAT 1LO WHILE TESTING  THE EMERGENCY LIGHTS.   R&R THE EMERGENCY LIGHTING BATTERY POWER SUPPLY AND   DID OPERATIONAL TEST THE   BATTERY PACK, TEST PASSED  PER AMM 33-51-01-4.
